Alert archive / Nevada / Wind Advisories in 2018

Wind Advisory 17, NWS Elko, NV

June 8, 20186 counties in Nevada

NWS Elko, NV issued this wind advisory at Jun 8, 2018, 3:26 PM PDT for 6 counties in Nevada. It took effect at Jun 9, 2018, 11:00 AM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2018, 3:26 PM PDT (22:26 UTC)
In effect from
Jun 9, 2018, 11:00 AM PDT
Expired
Jun 10, 2018, 12:00 AM PDT
In force
13 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, Nye County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 91 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2018-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2018-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2379 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

868 
WWUS75 KLKN 082226
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
326 PM PDT Fri Jun 8 2018

NVZ030-031-034>041-091630-
/O.NEW.KLKN.WI.Y.0017.180609T1800Z-180610T0400Z/
Humboldt County-Northern Elko County-
Ruby Mountains/East Humboldt Range-White Pine County-
Northern Lander County and Northern Eureka County-
Southern Lander County and Southern Eureka County-
Southwestern Elko County-South Central Elko County-
Northwestern Nye County-Northeastern Nye County-
326 PM PDT Fri Jun 8 2018

...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY...

The National Weather Service in Elko has issued a Wind Advisory...
which is in effect from 11 AM to 9 PM PDT Saturday. 

* TIMING...The strongest winds are expected late Saturday
  afternoon and early evening.

* WINDS...Southwest to west winds of 25 to 35 mph with gusts of 40
  to 55 mph including areas of blowing dust.

* IMPACTS...Strong southwest to west winds can make travel
  difficult especially along north/south oriented roads and where
  visibility is reduced by areas of blowing dust. Loose outdoor
  objects such as trash cans and patio furniture can be blown
  around and should be secured or brought inside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

NVZ033-091630-
/O.NEW.KLKN.WI.Y.0017.180609T2300Z-180610T0700Z/
Southeastern Elko County-
326 PM PDT Fri Jun 8 2018

...WIND ADVISORY IN EFFECT FROM 4 PM SATURDAY TO MIDNIGHT PDT
SATURDAY NIGHT...

The National Weather Service in Elko has issued a Wind Advisory...
which is in effect from 4 PM Saturday to midnight PDT Saturday
night. 

* TIMING...The strongest winds are expected Saturday mid to 
  late evening.

* WINDS...West winds of 25 to 35 mph with gusts of 40 to 55 mph 
  including areas of blowing dust.

* IMPACTS...Strong west winds can make travel difficult especially
  along north/south oriented roads. Loose outdoor objects such as
  trash cans and patio furniture can be blown around and should 
  be secured or brought inside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

PVC
5 follow-up statements
685 
WWUS75 KLKN 090904
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
204 AM PDT Sat Jun 9 2018

NVZ030-031-034>041-100315-
/O.CON.KLKN.WI.Y.0017.180609T1800Z-180610T0400Z/
Humboldt County-Northern Elko County-
Ruby Mountains/East Humboldt Range-White Pine County-
Northern Lander County and Northern Eureka County-
Southern Lander County and Southern Eureka County-
Southwestern Elko County-South Central Elko County-
Northwestern Nye County-Northeastern Nye County-
204 AM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING...

* TIMING...The strongest winds are expected late this afternoon 
  and early evening. 

* WINDS...Southwest to west winds of 25 to 35 mph with gusts of
  40 to 55 mph including areas of blowing dust. 

* IMPACTS...Strong southwest to west winds can make travel 
  difficult especially along north/south oriented roads and 
  where visibility is reduced by areas of blowing dust. Loose 
  outdoor objects such as trash cans and patio furniture can 
  be blown around and should be secured or brought inside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

NVZ033-100315-
/O.CON.KLKN.WI.Y.0017.180609T2300Z-180610T0700Z/
Southeastern Elko County-
204 AM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

* TIMING...The strongest winds are expected mid to late evening
  today.
  

* WINDS...West winds of 25 to 35 mph with gusts of 40 to 55 mph 
  including areas of blowing dust.

* IMPACTS...Strong west winds can make travel difficult
  especially along north/south oriented roads. Loose outdoor 
  objects such as trash cans and patio furniture can be blown 
  around and should be secured or brought inside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$
529 
WWUS75 KLKN 091936
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
1236 PM PDT Sat Jun 9 2018

NVZ030-031-034>041-100700-
/O.NEW.KLKN.FR.Y.0002.180610T0700Z-180610T1500Z/
/O.CON.KLKN.WI.Y.0017.000000T0000Z-180610T0400Z/
Humboldt County-Northern Elko County-
Ruby Mountains/East Humboldt Range-White Pine County-
Northern Lander County and Northern Eureka County-
Southern Lander County and Southern Eureka County-
Southwestern Elko County-South Central Elko County-
Northwestern Nye County-Northeastern Nye County-
1236 PM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT
SUNDAY...

The National Weather Service in Elko has issued a Frost
Advisory...which is in effect from midnight tonight to 8 AM PDT
Sunday. 

* TIMING...The strongest winds are expected late this afternoon
  and early evening. The coldest temperatures will be around
  sunrise Sunday morning. 

* WINDS...Southwest to west winds of 25 to 35 mph with gusts to 
  55 mph including areas of blowing dust.

* TEMPERATURES...Many valleys will drop below 36 degrees. Some of
  the lower valleys will see temperatures in the low 30s.

* IMPACTS...Strong southwest to west winds can make travel 
  difficult especially along north/south oriented roads and 
  where visibility is reduced by areas of blowing dust. Loose 
  outdoor objects such as trash cans and patio furniture can 
  be blown around and should be secured or brought inside.

* IMPACTS...Outdoor plants should be covered to protect against 
  the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

A frost advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

NVZ033-100700-
/O.CON.KLKN.WI.Y.0017.180609T2300Z-180610T0700Z/
Southeastern Elko County-
1236 PM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

* TIMING...The strongest winds are expected mid to late evening 
  today. 

* WINDS...West winds of 25 to 35 mph with gusts to 55 mph 
  including areas of blowing dust.

* IMPACTS...Strong westerly winds can make travel difficult 
  especially along north/south oriented roads. Loose outdoor 
  objects such as trash cans and patio furniture can be blown 
  around and should be secured or brought inside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

LW
277 
WWUS75 KLKN 092303
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
403 PM PDT Sat Jun 9 2018

NVZ030-031-034>041-101500-
/O.CON.KLKN.WI.Y.0017.000000T0000Z-180610T0400Z/
/O.CON.KLKN.FR.Y.0002.180610T0700Z-180610T1500Z/
Humboldt County-Northern Elko County-
Ruby Mountains/East Humboldt Range-White Pine County-
Northern Lander County and Northern Eureka County-
Southern Lander County and Southern Eureka County-
Southwestern Elko County-South Central Elko County-
Northwestern Nye County-Northeastern Nye County-
403 PM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PDT SUNDAY...

* TIMING...The strongest winds are expected late this afternoon
  through early evening. The coldest temperatures will be around 
  sunrise Sunday morning. 

* WINDS...Southwest to west winds of 25 to 35 mph with gusts to 
  55 mph including areas of blowing dust.

* TEMPERATURES...Many valleys will drop below 36 degrees. Some 
  ofthe lower valleys will see temperatures in the low 30s. 

* IMPACTS...Strong southwest to west winds can make travel 
  difficult especially along north/south oriented roads and 
  where visibility is reduced by areas of blowing dust. Loose 
  outdoor objects such as trash cans and patio furniture can 
  be blown around and should be secured or brought inside.

* IMPACTS...Outdoor plants should be covered to protect against 
  the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

A frost advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

NVZ033-100700-
/O.CON.KLKN.WI.Y.0017.000000T0000Z-180610T0700Z/
Southeastern Elko County-
403 PM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* TIMING...The strongest winds are expected in the evening. 

* WINDS...Westerly winds of 25 to 35 mph with gusts to 55 mph 
  including areas of blowing dust.

* IMPACTS...Strong westerly winds can make travel difficult 
  especially along north/south oriented roads. Loose outdoor 
  objects such as trash cans and patio furniture can be blown 
  around and should be secured or brought inside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$
873 
WWUS75 KLKN 100353
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
853 PM PDT Sat Jun 9 2018

NVZ030-031-034>041-101500-
/O.EXP.KLKN.WI.Y.0017.000000T0000Z-180610T0400Z/
/O.CON.KLKN.FR.Y.0002.180610T0700Z-180610T1500Z/
Humboldt County-Northern Elko County-
Ruby Mountains/East Humboldt Range-White Pine County-
Northern Lander County and Northern Eureka County-
Southern Lander County and Southern Eureka County-
Southwestern Elko County-South Central Elko County-
Northwestern Nye County-Northeastern Nye County-
853 PM PDT Sat Jun 9 2018

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PDT SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

* TIMING...The coldest temperatures will be around sunrise Sunday
  morning. 

* TEMPERATURES...Many valleys will drop below 36 degrees. Some of
  the lower valleys will see temperatures in the low 30s.

* IMPACTS...Outdoor plants should be covered to protect against 
  the cold.

* WINDS...the winds have weakened below advisory level thus
  advisory will expire at 9pm this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A frost advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

NVZ033-100700-
/O.CON.KLKN.WI.Y.0017.000000T0000Z-180610T0700Z/
Southeastern Elko County-
853 PM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* TIMING...The strongest winds continue this evening.

* WINDS...Westerly winds of 25 to 35 mph with gusts to 55 mph 
  including areas of blowing dust.

* IMPACTS...Strong westerly winds can make travel difficult 
  especially along north/south oriented roads. Loose outdoor 
  objects such as trash cans and patio furniture can be blown 
  around and should be secured or brought inside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$
559 
WWUS75 KLKN 100655
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
1155 PM PDT Sat Jun 9 2018

NVZ033-100800-
/O.EXP.KLKN.WI.Y.0017.000000T0000Z-180610T0700Z/
Southeastern Elko County-
1155 PM PDT Sat Jun 9 2018

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

The winds have fallen below advisory levels and thus the advisory
is allowed to expire.

$$

NVZ030-031-034>041-101500-
/O.CON.KLKN.FR.Y.0002.180610T0700Z-180610T1500Z/
Humboldt County-Northern Elko County-
Ruby Mountains/East Humboldt Range-White Pine County-
Northern Lander County and Northern Eureka County-
Southern Lander County and Southern Eureka County-
Southwestern Elko County-South Central Elko County-
Northwestern Nye County-Northeastern Nye County-
1155 PM PDT Sat Jun 9 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY...

* TIMING...The coldest temperatures will be around sunrise 
  Sundaymorning. 

* TEMPERATURES...Many valleys will drop below 36 degrees. Some 
  ofthe lower valleys will see temperatures in the low 30s. 

* IMPACTS...Outdoor plants should be covered to protect against 
  the cold.

* WINDS...the winds have weakened below advisory level thus 
  advisory will expire at 9pm this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A frost advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Jun 8, 2:39 PM PDT, 47 minutes earlier.

Area forecast discussion, Jun 8, 2:39 PM PDT, 47 minutes before
Area Forecast Discussion
National Weather Service Elko NV
239 PM PDT Fri Jun 8 2018

.SYNOPSIS...A strong, but mainly dry cold front will sweep across
Nevada on Saturday. Gusty southwest winds will create areas of
blowing dust and veer to the west which will usher in much cooler
air for Sunday. Patchy frost could occur over the weekend in some
of the normally cold valley locations especially late Sunday
night into early Monday morning. Otherwise, the cool down will be
brief as afternoon temperatures warm back up into the 80s and 90s
by the middle of next week.

&&

.SHORT TERM...Friday evening through Sunday evening.
Some cumulus build ups could lead to a few isolated dry
showers/storms popping up over northeastern Nevada late this
afternoon and early evening. Otherwise, main weather event for
this weekend features a progressive Pacific Northwest mid-level
trough and low that passes primarily north of Nevada, but forces
a strong, but mainly dry cold front across the state on Saturday.

Southwest winds will increase ahead of, and then veer west behind
the front on Saturday while gusting to WIND ADVISORY levels
across most of the CWA and causing areas of blowing dust during
the afternoon and evening hours. Gusty winds could hold out a few
hours longer into the late evening over eastern Elko County in the
downslope areas around Wendover.

Measurable precpitation chances will remain minimal with this
system though a little instability and mid-level moisture will
exist over notheast Nevada for some cumulus build ups and perhaps
an isolated dry shower or storm to develop from the Ruby Mountains
into notheastern Elko County along the cold front Saturday
afternoon and early evening. Behind the front much cooler air will
lower snow levels down to around 6000 feet toward daybreak Sunday
morning which could support a few light rain/snow showers
brushing the mountains of northern Humboldt/Elko counties along
the Oregon/Idaho border late Saturday night.

Temperatures on Sunday will be a good 15 to 20 degrees cooler
with highs ranging from the 50s in the far northeast, 60s most
everywhere else with some 70s holding on down in northern Nye
County. Guidance has trended a little colder now for Saturday
night which increases confidence that patchy frost could occur
over the weekend in some of the normally cold valleys with late
Sunday night into early Monday morning being the most favorable
set up for strong radiational cooling given clear skies and light
winds. Will continue to monitor as a Frost Advisory may need to
be issued for this time frame as the weekend unfolds.

.LONG TERM...Sunday night through next Friday. Model agreement is
pretty good through early Wednesday after which there is some
various solutions offered up with another Pacific low system.

Sunday night through Monday. This should be a dry period. Low
pressure passing north of Nevada will bring some breezy winds but
otherwise, things are looking stable as cooler air infiltrates the
area. Monday morning temperatures could lead to some frost mainly
across northern Elko County so will re-assess as it gets closer.
High temperatures will range from the mid 70s to the lower 80s.
Low temperatures will generally be in the 30s.

Monday night through Wednesday. High pressure will be centered
near west Texas but east of the 4-corners area of the country,
essentially creating a blocking pattern. Dry conditions will
continue. High temperatures will range from the mid 80s to the
lower 90s. Low temperatures will range from the mid 40s to the mid
50s.

Wednesday night through next Friday. Model consensus is wavering
a bit however this could be a dry period. The main inconsistency
at this point is the potential for gusty winds...or not. There is
another low pressure system approaching but whether or not it
penetrates the western states or just moves north of Nevada is the
dilemma. High temperatures will generally be in the 80s. Low
temperatures will range from the mid 40s to the mid 50s.

&&

.AVIATION...VFR conditions are expected at KWMC KEKO KELY KTPH and
KBAM through Saturday afternoon. Expect gusty winds this afternoon
and again Saturday. Wind gusts Saturday could be around 50kt,
possibly affecting all TAF sites. Warm conditions can cause
higher density altitudes.

&&

.FIRE WEATHER...A strong, but mainly dry cold front will sweep
across Nevada on Saturday. Strong gusty winds, low afternoon RHs,
and fuels approaching critial status necessitate a Red Flag
Warning for FWZ 454 in central Nevada on Saturday from 11 AM
through 9 PM PDT.

Much cooler temperatures and lighter winds will follow on Sunday.
Look for dry conditions to continue with daytime temperatures
heating back up into the 80s and 90s by the middle of next week
which will serve to further cure fuels across much of the region
closer to critical status.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 11 AM to 9 PM PDT Saturday for Humboldt
County-Northeastern Nye County-Northern Elko County-Northern
Lander County and Northern Eureka County-Northwestern Nye County-
Ruby Mountains/East Humboldt Range-South Central Elko County-
Southern Lander County and Southern Eureka County-Southwestern
Elko County-White Pine County.

Wind Advisory from 4 PM Saturday to midnight PDT Saturday night
for Southeastern Elko County.

Red Flag Warning from 11 AM to 9 PM PDT Saturday for Central
Lander and Eureka Counties.

&&

95/92/92/95
Hazardous weather outlook, Jun 8, 2:30 AM PDT, 12 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Elko NV
230 AM PDT Fri Jun 8 2018

NVZ030-031-033>041-090000-
Humboldt County-Northern Elko County-Southeastern Elko County-
Ruby Mountains/East Humboldt Range-White Pine County-
Northern Lander County and Northern Eureka County-
Southern Lander County and Southern Eureka County-
Southwestern Elko County-South Central Elko County-
Northwestern Nye County-Northeastern Nye County-
230 AM PDT Fri Jun 8 2018

This hazardous weather outlook is for portions of Nevada...north
central Nevada...northeast Nevada...northwest Nevada and south
central Nevada.

.DAY ONE...Today and tonight.

Warm again today, with continued moderate stream and creek flows
for mountains with lingering snow pack, such as Lamoille Creek in
the Ruby Mountains. There may also be a few thunderstorms across
eastern Elko County this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through next Thursday.

Gusty winds on Saturday as a cold front passes through the region.
Winds may reach advisory levels from late Saturday morning into
Saturday evening. Blowing dust may also be an issue Saturday
afternoon and evening which could lead to period of reduced
visibility.

Cooler temperatures Saturday night through Sunday night with some
valley locations possibly cooling into the 30s early on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report weather phenomena according to
standard operating procedure.

JR

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 5:33 PM PDTSpecial Weather StatementLKNElko57 min
Jun 7, 6:28 PM PDTSpecial Weather StatementLKN47 min
Jun 8, 2:56 PM PDTRed Flag WarningLKN30 hr

Nearby

Wind Advisories in Nevada, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.